Counting and Discrete Morse Theory
We examine enumerating discrete Morse functions on graphs up to equivalence by gradient vector fields and by restrictions on the codomain. We give formulae for the number of discrete Morse functions on specific classes of graphs (line, cycle, and bouquet of circles).
Chari, M. K., & Joswig, M. (2005). Complexes of discrete Morse functions. Discrete Mathematics, 302(1-3), 39-51. doi:10.1016/j.disc.2004.07.027
Forman, R. (1998). Morse Theory for Cell Complexes. Advances in Mathematics, 134(1), 90-145. doi:10.1006/aima.1997.1650
Copyright (c) 2019 Andrew Sack
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Some journals stipulate that submitted articles cannot be under consideration for publication or published in another journal. The student-author and mentor have the option of determining which journal the paper will be submitted to first. UF JUR accepts papers that have been published in other journals or might be published in the future. It is the responsibility of the student-author and mentor to determine whether another journal will accept a paper that has been published in UF JUR.